# SDR REXA2014040900367

- Difficulty date: April 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 20,712 hours, 18,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY SLIGHT ELEC SMELL IN FLIGHT DECK, DOES NOT SEEM TO BE FROM FRESH AIR VENT.  LT SIDE WINDSHIELD WIPER MOVED OFF PARK ABOUT 3 TO 4 INCHES TO THE LT DURING FLIGHT NO FURTHER MOVEMENT NO ASSOC CB POPPED.  INSPECTED LT WINDSHIELD WIPER SYS, WIPER & WIPER ARM TO CONVERTER SECURITY CHECKS GOOD, NO UNUSUAL PLAY NOTED.  OPERATIONS CHECK OF WIPER SYS GOOD IAW AMM 30-42-00, PARK POSITION CHECKED GOOD.  INSPECTED CAPTAIN'S & FIRST OFFICER'S WINDSHIELD WIPER & STALL PANELS FOR POSSIBLE ARCING, NO DEFECTS NOTED.  ACFT POWERED UP ALONG WITH APU & BLEEDS ON FOR OVER 1 HR, NO UNUSUAL ODORS DETECTED.  COULD NOT DUPLICATE PROBLEM.
